# SDR CALA2013100491728

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 41,129 hours, 17,762 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Out Of Position
- Location: Fairing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING BODY AFT BODY FAIRING SEAL IS OUT OF PLACE.  SEAL IS AFT LT HAND AFT ELEPHANT EAR FAIRING.  INTERIM REPAIR WITH HIGH SPEED TAPE MADE.
